# SDR DALA2021062203374

- Difficulty date: June 18, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 50,135 hours, 35,155 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING HAS CORROSION ON UPPER SURFACE, FRONT SPAR. XRS 250, IN LINE WITH THE I/B END OF #3 SLAT. -MARKED-. REPAIR COMPLETE PER PRI 592003-14 REV. 0, 1, 2 AND 3, FINAL ER/A 592003-14 REV. 0 MATCHES PRI 592003-14 REV. 0,1,2 AND 3. (LP #1845263)
